# SDR CALA9800464

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Foreflap
- Part number: 652163091
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT INBOARD FOREFLAP CRUSHED (4 AREA) AT INBOARD END.  THE FOREFLAP WAS REMOVED AND REPLACED.
